# SDR ASAA2013032994288

- Difficulty date: March 29, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 1,505 hours, 514 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT PACK LIGHT ILLUMINATES ON MASTER CAUTION RECALL.  ACFT GROUNDED.  NR 2 PACK TEMP. CONTROLLER LOGGED TCV FAULT LAST FLT NO HISTORY LAST 30 DAYS PERFORMED FIM 21-620 TASK 831 TCV FAULT RESET.  PERFORMED TEMP CONTROLLER BITE CHECKED IAW FIM 21-62-801.  NO FAULTS.  GROUND FUNCTIONAL TEST PASSED.
